# SDR ASAA2017040920411

- Difficulty date: April 9, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 9,984 hours, 3,326 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Setscrew
- Condition: Broken
- Location: Nr 1 Prsov
- Component: Shut Off Valve
- Component part number: 32145526
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PRSOV VALVE INDICATION SET SCREW BROKEN OFF. GROUNDED - YES. REMOVED & REPLACED PRSOV, REF AMM 36-11-04-000-801 AND AMM 36-11-04-400-801. OPS CHECK GOOD. LEAK CHECK GOOD.
